# SDR AALA202203283720

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A320*
- Aircraft serial: 6256
- Aircraft time: 24,251 hours, 7,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAULT. REPLACED BATTERY PER 33-51-38. CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST OK.
